# SDR DALA2020102903523

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 66,340 hours, 26,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Cracked
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON FWD FUSELAGE CUTOUT OF EXTERNAL POWER RECEPTACLE ACCESS DOOR NBR 114AR.  POWER RECEPTACLE WAS REPAIRED, PER ETI-37-20-342 REV 3 AND ERA 094569-14.
